The d.r.e. degrees are not dense

Annals of Pure and Applied Logic 55 (2):125-151 (1991)

Abstract

By constructing a maximal incomplete d.r.e. degree, the nondensity of the partial order of the d.r.e. degrees is established. An easy modification yields the nondensity of the n-r.e. degrees and of the ω-r.e. degrees.

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,660

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2017-02-19

Downloads
23 (#497,762)

6 months
1 (#388,311)

Historical graph of downloads
How can I increase my downloads?

Similar books and articles

Infima of D.R.E. Degrees.Jiang Liu, Shenling Wang & Guohua Wu - 2010 - Archive for Mathematical Logic 49 (1):35-49.
Non‐Isolated Quasi‐Degrees.Ilnur I. Batyrshin - 2009 - Mathematical Logic Quarterly 55 (6):587-597.
The Isolated D. R. E. Degrees Are Dense in the R. E. Degrees.Geoffrey Laforte - 1996 - Mathematical Logic Quarterly 42 (1):83-103.
Infima in the D.R.E. Degrees.D. Kaddah - 1993 - Annals of Pure and Applied Logic 62 (3):207-263.
Some Special Pairs of Σ2 E-Degrees.Seema Ahmad & Alistair H. Lachlan - 1998 - Mathematical Logic Quarterly 44 (4):431-449.
Completely Mitotic C.E. Degrees and Non-Jump Inversion.Evan J. Griffiths - 2005 - Annals of Pure and Applied Logic 132 (2-3):181-207.
Intervals Containing Exactly One C.E. Degree.Guohua Wu - 2007 - Annals of Pure and Applied Logic 146 (1):91-102.
Maximal Contiguous Degrees.Peter Cholak, Rod Downey & Stephen Walk - 2002 - Journal of Symbolic Logic 67 (1):409-437.
The Density of the Meet-Inaccessible R. E. Degrees.Zhang Qinglong - 1992 - Journal of Symbolic Logic 57 (2):585-596.
The Computable Lipschitz Degrees of Computably Enumerable Sets Are Not Dense.Adam R. Day - 2010 - Annals of Pure and Applied Logic 161 (12):1588-1602.
The Degrees of Conditional Problems.Su Gao - 1994 - Journal of Symbolic Logic 59 (1):166-181.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409-420.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409 - 420.

References found in this work

No references found.

Add more references

Citations of this work

Splitting Theorems in Recursion Theory.Rod Downey & Michael Stob - 1993 - Annals of Pure and Applied Logic 65 (1):1-106.
Isolated Maximal D.R.E. Degrees.Yong Liu - 2019 - Annals of Pure and Applied Logic 170 (4):515-538.
There is No Low Maximal D.C.E. Degree.Marat Arslanov, S. Barry Cooper & Angsheng Li - 2000 - Mathematical Logic Quarterly 46 (3):409-416.

View all 22 citations / Add more citations